# SDR WRLA2009052

- Difficulty date: February 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND CRACK ON LT WING FIXED L/E PANEL RIB AT STA XORS 441.  REPAIRED CRACK AREA IAW SRM 57-00-01 FIG 11 REV 40.
